# SDR HNAA0700114

- Difficulty date: June 15, 2007
- Submitted: June 18, 2007
- Operation: Air carrier
- Aircraft: N942HA
- Make and model: Dhav DHC8102
- Aircraft serial: 163
- Aircraft time: 47,316 hours, 52,413 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Switch
- Condition: Dirty
- Location: T/E Flap
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

CREW RETURNED TO THE FIELD IN MDT AFTER THE FLAPS WOULD NOT RETRACT.  NO EMERGENCY DECLARED.  CLEANED AND LUB MICROSWITCH AND LINKAGE ON FLAP CONSOLE.  OPS CHECK OF FLAPS GOOD.
